# SDR FDEA201208283196

- Difficulty date: August 28, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 81,614 hours, 33,931 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Failed
- Location: Fuel Qty Probe
- Component: Probe
- Component part number: 053001001
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ONE HOUR INTO FLIGHT NOTICED TANK 2 QTY 8000 LBS LESS THAN TANKS 1&3.  TROUBLESHOT PER FIM 28-41 AND FOUND NR 2 TANK RT COMPENSATOR PROBE WIRE WAS LOOSE AT RIVET AND WIRE HARNESS HI Z TO SHIELD WAS SHORTED. REPLACED NR 2 TANK RT COMPENSATOR PROBE AND WIRE HARNESS IAW AMM 28-41-01-2 AND WDM 28-41-07. OPS AND LEAK CHECKED NORMAL
